# SDR K4HA99096

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B12736126
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAB - DURING ROUTINE ACCOMPLISHMENT OF SCHEDULED C-CHECK AND CPCP TASK CARDS, FOUND RIGHT WING LEADING EDGE SKIN AT WS 1310 AT THE UPPER EDGE INSIDE OF THE 65B12736-126, ON SKIN PANEL THERE IS A 1 INCH BY 2 INCH AREA OF SEVERE EXFOLIATED CORROSION.  THREE CRACKS FOUND.  WORKED REPAIR PER ENG DISPOSITION AND SRM 5720-03.  (X)
